pediatrician-icon
Cough in Afternoon
Hi, My son is having cough. He have cough at the time of sleeping in the afternoon.Due to this he just vomit everything daily in afternoon. He have wheezing and i'm giving Budecort at the time of season. What shall i do now? Shall i continue Budecort for next one month or else no need?
174 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pranav Gupta
Pediatrician 14 yrs exp Delhi

Free 3 day follow up

Chat Now

₹400 for 24 hrs

It seems that your son is having illness related to lungs, and not having simple cough. Budecort is a wonderful medication if used properly. Your son might need it for a long duration, depending on his symptoms. Please consult a paediatrician to fine tune his medicines.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chandrashekar C
Pediatrician 15 yrs exp Bangalore
You start budecort and continue for 1month..it looks like he has some wheezing now, that's why he is coughing before going to sleep..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.